# SDR 98FDEA00544

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 655714051
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR HAS CORROSIOIN ON WEB 2ND FROM FWD EDGE OF DOOR, FOUND UPON REMOVAL OF SEAL DEPRESSOR ON NR-0059.  *S/D*  REMOVED AND REPLACED 2ND WEB FROM FWD EDGE OF NR 1 CARGO DOOR.  WORK DONE IAW FED-EX SRM 51-30-2 AND 51-10-1.
